Extremely Non-Nice Operators into CK and Continuous Mappings into the Hilbert Cube.
Mathematische Zeitschrift, Tome 188 (1984), pp. 439-448
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
extremal compact, extremal functional, existence of a continuous mapping with nowhere dense fibers into the Hilbert cube, extremely non-nice operators, hyperstonean perfect spaces
@article{MZ_1984__188_173552,
author = {S. Koppelberg and P. Greim},
title = {Extremely {Non-Nice} {Operators} into {CK} and {Continuous} {Mappings} into the {Hilbert} {Cube.}},
journal = {Mathematische Zeitschrift},
pages = {439--448},
year = {1984},
volume = {188},
zbl = {0538.47027},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__188_173552/}
}
S. Koppelberg; P. Greim. Extremely Non-Nice Operators into CK and Continuous Mappings into the Hilbert Cube.. Mathematische Zeitschrift, Tome 188 (1984), pp. 439-448. http://geodesic.mathdoc.fr/item/MZ_1984__188_173552/